1 doctor weighed in:
Am I absorbing doxycyclene despite vomiting it up?
1 doctor weighed in

Dr. Keith Stockerl-Goldstein
Internal Medicine - Hematology & Oncology
In brief: Talk to your MD
The absorption of a medicine depends on many factors such as the specific drug, formulation, how long it has been since it was swallowed and also if the stomach is empty or not.
If you are having recurrent problems with vomiting you should talk to your physician.

In brief: Talk to your MD
The absorption of a medicine depends on many factors such as the specific drug, formulation, how long it has been since it was swallowed and also if the stomach is empty or not.
If you are having recurrent problems with vomiting you should talk to your physician.
Dr. Keith Stockerl-Goldstein
Dr. Keith Stockerl-Goldstein
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors